# SDR SWAA011059

- Difficulty date: April 7, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 42,568 hours, 41,082 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD VERTICAL BEAM WEB CRACKS AT LBL 17.1, WL 226 & RBL 17.1, AT RETAINER HOLE, 3 ABOVE LOWER EDGE OF BEAM. REPAIRED VERTICAL BEAM WEBS PER BFG ER.
